MathSciNet Relay Station
MathSciNet bibliographic data
MR1021407 (90m:35077) 35J85 (49C20)
Ishii, Hitoshi; Yamada, Naoki A remark on a system of inequalities with bilateral obstacles. Nonlinear Anal. 13 (1989), no. 11, 1295–1301.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement